# SDR SWIA200514474

- Difficulty date: January 6, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 8,901 hours, 6,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FS 605.00 TRANSVERSE BEAM ATTACH ANGLE FOR LANDING PLATE STOP FITTING CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-41-02, 51-41-04.
